# SDR CA020110013

- Difficulty date: January 8, 2002
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Airbus A330-243
- Aircraft time: 7,804 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Malfunctioned
- Location: Nlg
- Component: Landing Gear Po
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING , THERE WAS AN ECAM MESSAGE;  LANDING GEAR SYSTEM DISAGREE AND LANDING GEAR DOORS NOT CLOSED AND AFTER 10 SECONDS;  THERE WAS NOSE WHEEL STEERING FAULT.   DOWNLOCK PROXIMITY SENSORS (POSITIONS 20GA1 & 20GA2 ) REPLACED AND CHECKED SERVICEABLE PER M.M. 32-31-73.
